Loading ...
Sorry, an error occurred while loading the content.

2nd episode of vomiting / immediately after Plavix

Expand Messages
  • Jordan
    Hello All, Sheba had another episode of vomiting less than 30 minutes after I gave her, her Plavix. I was in the bedroom lion cutting my other persian, and
    Message 1 of 3 , Feb 20, 2013
    • 0 Attachment
      Hello All,


      Sheba had another episode of vomiting less than 30 minutes after I gave her, her Plavix. I was in the bedroom lion cutting my other persian, and I thought I heard something in the kitchen where Sheba was having her dinner. A few minutes later I saw her in the living room vomiting.


      Not as much vomit as last time, but still too much of a coincidence. Both episodes occurred 15-30 minutes after giving her, her plavix.


      When I went to her food bowl, it looked like there was white foam near the bowl. (the bowl frame in white too) I cleaned her face and changed her bib (yes, bib. Flat faced MESSY himalayan) and gave her some more food which she gobbled down.


      Someone suggested I give her the Plavix in the morning instead of the evening? How does this help reduce vomiting? Also, she WILL eat her plavix crushed into her wet food? Should I try that? Will that reduce the foaming/vomiting?


      Sheba also has feline asthma so I cannot pill her or syringe liquids into her, it can trigger an asthma attack. Pill pockets or mixed in food is the way to go with her.


      Thank you,
      Jordan and Sheba


      [Non-text portions of this message have been removed]
    • joanne marbut
      Plavix can cause gastro upsets.  The foaming possibly indicates that she finds it to be bitter. Are you coating it with something before you give it? Also,
      Message 2 of 3 , Feb 20, 2013
      • 0 Attachment
        Plavix can cause gastro upsets.  The foaming possibly indicates that she finds it to be bitter. Are you coating it with something before you give it? Also, check the dose.  My cat receives 1/4 tab of a 75 mg tab once a day. I coat the cut 1/4 in wet food then dose it.  If you use a pill pocket, it's possible that the pill still needs to be coated for her.  My cat receives it in the a.m.  I don't know if it matters when the cat receives it. I would try coating it in wet food and see if that makes a difference. Good luck!



        >________________________________
        > From: Jordan <thegapgal@...>
        >To: feline-heart@yahoogroups.com
        >Sent: Wednesday, February 20, 2013 9:51 PM
        >Subject: [FH] 2nd episode of vomiting / immediately after Plavix
        >
        >

        >Hello All,
        >
        >Sheba had another episode of vomiting less than 30 minutes after I gave her, her Plavix. I was in the bedroom lion cutting my other persian, and I thought I heard something in the kitchen where Sheba was having her dinner. A few minutes later I saw her in the living room vomiting.
        >
        >Not as much vomit as last time, but still too much of a coincidence. Both episodes occurred 15-30 minutes after giving her, her plavix.
        >
        >When I went to her food bowl, it looked like there was white foam near the bowl. (the bowl frame in white too) I cleaned her face and changed her bib (yes, bib. Flat faced MESSY himalayan) and gave her some more food which she gobbled down.
        >
        >Someone suggested I give her the Plavix in the morning instead of the evening? How does this help reduce vomiting? Also, she WILL eat her plavix crushed into her wet food? Should I try that? Will that reduce the foaming/vomiting?
        >
        >Sheba also has feline asthma so I cannot pill her or syringe liquids into her, it can trigger an asthma attack. Pill pockets or mixed in food is the way to go with her.
        >
        >Thank you,
        >Jordan and Sheba
        >
        >[Non-text portions of this message have been removed]
        >
        >
        >
        >
        >

        [Non-text portions of this message have been removed]
      • elfinmyst
        Hi Jordan I would try it in the food, some medications upset on an empty stomach. But ultimately if it is making her sick you may need to switch to an
        Message 3 of 3 , Feb 21, 2013
        • 0 Attachment
          Hi Jordan

          I would try it in the food, some medications upset on an empty stomach. But
          ultimately if it is making her sick you may need to switch to an
          alternative medication like aspirin or nattokinase.

          Lyn

          _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

          [Non-text portions of this message have been removed]
        Your message has been successfully submitted and would be delivered to recipients shortly.